It’s happening again. This massive pressure builds up inside me and I feel like I’m going to explode out of my body. I’m incredibly restless, so much so I can barely contain it. It feels like I’m going insane. It is so hard to keep in. This is bad. I don’t want to be on Abilify anymore. I’ll drop it! I’ll do it! @.@
Do it with your doctor, anna. Choose the correct meds for you.
my guess is anxiety… look up tips… its a mental condition.
The scary part is what if the Abilify isn’t doing this and I’m just getting worse? It has to be the Abilify. My anxiety was fine before I started it because the Zoloft helped and now it’s making it help less! I don’t know.
Its the abilify. you will find it with other meds too. problem is dropping the dose doesn’t cure it. I increase the dose. I am on a side effect med that takes care of it for the most part. ask for that.
It’s probably abilify. I wish your doctor gave 10mg more time, but they’re the expert I guess.
It’s most likely the Abilify.
When I was on Abilify, I was barely functioning.
For many people, Abilify is a very stimulating medication.
Talk to your pdoc ASAP
I think I’m supposed to finish up the rest of my 10 mg before starting 15. So I have a couple weeks left on 10. I still think this is not a good medication for me. Way too stimulating. I’m going through my med log and see that as soon as I started Abilify was when this anxiety/jitteriness/mini mental breakdowns began.
Ah. You should have a better idea in a few weeks anyway whether it’s working out or not. I found going back on abilify a rough ride at the beginning. But maybe it’s simply not working out for you.
I’m sorry you’re having a tough time with it, I still struggle with it myself and could/can only tolerate the anxiety because I was either taking a benzo (Cloneazapam) or the herb l-theanine .
I’ve been on meds that make me feel this way. It’s terrible.
Are you experiencing a psychotic break? If so, don’t overwork yourself for the time being
Abilify seems to be a med that a lot of people have trouble with. It did some good things for me when I was on it, but it got me a little too amped up. They took me off it. I didn’t ask them to, but it was kind of a relief when they did.
that’s a shame. really. the next few years of your life would go better if you could just put up with it for a few weeks. you won’t like the seroquel because you’ll feel it disconnects you from reality too much – I’m guessing you have BPD and not schizophrenia so they’ll put you at about 100mg, which is 10% what a schizophrenic takes. still, you likely won’t stay on it more than a year before going back to good old fashioned jack daniels and your antidepressant. if i’m wrong, i’m wrong. but it’s my prediction.
anna drugs.com has an “interaction checker” for any kind of medication you are on you should check all your meds for yourself to see if theres an interaction with other meds your taking doctors are not perfect consumer beware anything you injest whether its food or drugs also this website you can check to see if your being prescribed within the safe limits and can learn what the max safe dosage actually is for your med and see if you are being prescribed over the max just to be aware of it you are the final authority not your doctor - http://www.drugs.com/drug_interactions.php
Thank you so much for this. I think the Abilify may be interacting poorly with my Zoloft. It said that can result in twitches and low blood pressure which I’ve also been noticing in myself as every time I stand up things are going black. I’m not sure how to remedy this as 5 mg was too low a dose for me. 10 mg I’m just starting to see some improvements but it’s interacting with Zoloft. Aghhh
I’ve been checking interactions with Zoloft and various antipsychotics and found that Latuda is one that would interact most mildly with Zoloft. So I emailed my pdoc about starting that instead.
Sounds like the abilify is ‘activating’ you. This can happen - I get it with haldol. Speak to your pdoc about changing it. But I wouldn’t advise coming it off yourself without the pdocs blessing.